MathSciNet Relay Station
MathSciNet bibliographic data
MR2552227 (2010k:65143) 65L80 (34B16 65L60)
Koch, Othmar; März, Roswitha; Praetorius, Dirk; Weinmüller, Ewa Collocation methods for index 1 DAEs with a singularity of the first kind. Math. Comp. 79 (2010), no. 269, 281–304.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement